3-month Post-injection KB Bleeding?
Hello doc. You ask ☺Dated March 17, 2019 I gave birth … On April 23 I was asked to return, for a 3-month family planning injection but in a state of yellow blood … May 3, I was bleeding red until now
Hello Mback Ipech.
The puerperium lasts for up to 40 days after giving birth. In the puerperium, it is natural that you still have blood spots. From your situation, if you are still bleeding yellow from March 17 to April 23, that is still within reasonable limits.
But usually later it approaches 40 days then the bleeding that occurs gradually decreases. Have you injected the KB injection?
If indeed you already use contraception, the bleeding you are experiencing right now can also be caused by the side effects of the contraception. Injecting KB is a KB that contains hormonal which can cause side effects such as irregular menstruation, weight gain, high blood pressure.
Therefore, to ascertain the cause of the bleeding that you have experienced to date, it is recommended that you see yourself directly to the obstetrician, so that your doctor can examine your condition further. Maybe later additional checks will be carried out such as an ultrasound examination if necessary.
The following article you can read about childbirth
may be useful. Thank you